# SDR CA981109047

- Difficulty date: October 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bolkms BO105C
- Engine: Allsn 250C20B
- System (JASC): 2550 · Cargo Compartments
- Part: Cable
- Part number: 145201
- Condition: Separated
- Location: Cargo Hook
- Part time: 50 hours
- Component: Breeze, 140276
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) INADVERTENT RELEASE OF LOAD.  SWAGED END OF MANUAL RELEASE CABLE SEPARATED CAUSING THE HOOK TO UNLATCH.
